# SDR SWAA2013010311078

- Difficulty date: December 14, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 63,123 hours, 52,869 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND OF NUT PLATE ON STR 24R BETWEEN BS 500B TO BS 500C FWD CARGO COMPARTMENT.  REPAIRED STRINGER 24R BETWEEN BS 500B TO BS 520 FWD CC IAW SRM 53-00-03 REPAIR 1.
